# SDR SWIA2023052215

- Difficulty date: April 25, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 36,073 hours, 22,762 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FITTING ASSY SEAT TRACK AT RBL9.0 BETWEEN FS939.00 AND FS953.00 HAS CORROSION     (C-CHECK RO 5/18/2023)    INSTALLED FITTING ASSY SEAT TRACK AT RBL9.0 BETWEEN FS939.00 AND FS953.00 REF CRJ-700 SRM 51-41-02-001-001-A01.
